Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On certain integrals
HTML articles powered by AMS MathViewer

by A. Zygmund PDF
Trans. Amer. Math. Soc. 55 (1944), 170-204 Request permission
    A. E. Ingham, On the “high-indices” theorem of Hardy and Littlewood, Quart. J. Math. Oxford Ser. vol. 8 (1937) pp. 1-8.
  • G. H. Hardy and J. E. Littlewood, A maximal theorem with function-theoretic applications, Acta Math. 54 (1930), no. 1, 81–116. MR 1555303, DOI 10.1007/BF02547518
  • —, The strong summability of Fourier series, Fund. Math. vol. 25 (1935) pp. 162-189. —, Some new properties of Fourier constants, Math. Ann. vol. 97 (1926) pp. 159-209. J. E. Littlewood and R. E. A. C. Paley, Theorems on Fourier series and power series. II, Proc. London Math. Soc. vol. 42 (1937) pp. 52-89. J. Marcinkiewicz, Sur quelques intégrales du type de Dini, Annales de la Société Polonaise de Mathématiques vol. 17 (1938) pp. 42-50.
  • J. Marcinkiewicz and A. Zygmund, A theorem of Lusin. Part I, Duke Math. J. 4 (1938), no. 3, 473–485. MR 1546069, DOI 10.1215/S0012-7094-38-00440-5
  • M. Riesz, Sur les séries conjuguées, Math. Zeit. vol. 27 (1927) pp. 218-244.
  • D. C. Spencer, A function-theoretic identity, Amer. J. Math. 65 (1943), 147–160. MR 7437, DOI 10.2307/2371778
  • A. Zygmund, On the convergence and summability of power series on the circle of convergence. I, Fund. Math. vol. 30 (1938) pp. 170-196.
  • A. Zygmund, A theorem on generalized derivatives, Bull. Amer. Math. Soc. 49 (1943), 917–923. MR 9624, DOI 10.1090/S0002-9904-1943-08059-7
  • —, Trigonometrical series, Warsaw, 1935.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.0X
  • Retrieve articles in all journals with MSC: 27.0X
Additional Information
  • © Copyright 1944 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 55 (1944), 170-204
  • MSC: Primary 27.0X
  • DOI:
  • MathSciNet review: 0009966